# SDR DALA2025111908469

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1801RP
- Condition: Bulged
- Location: Zone 800
- Part time: 42,591 hours, 15,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE NEEDS TO BE REPLACED BECAUSE OF A BULGE AND BUSTLE RIDDING CONDITIONS.  INSP, REMOVED AND REINSTALLED SERVICEABLE L1 DOOR SLIDE IAW B757 AMM 25-66-01. (1308937)
